they burn and tingle. hard to walk on them.
it sounds as if you definitely have neuropathy going on in your feet. I have diabetic neuropathy in both of my feet and experience the same feelings as you do... are you diabetic? I have heard someone say that they had the neuropathy from some sort of medication but I don't remember what it was from. usually they like to put you on Neurontin (massive weight gain) or, rats, I can't remember what the other medicine is, but it works better than the Neurontin..my dr. will not put me on it because it will interfere with some of my other meds... I can't remember which one or why... but if I am not mistaken, the other med is also an antidepressant, which is probably why I can't take it..i am stable on the meds that I take and it would not be a good idea... so, I just suffer with the painful neuropathy...
I hope you can get som sort of relief, it is a painful disease, I know, but there is help out there...
good luck and let me know if you get any relief...
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Both my kids are bipolar-17 girl taking effexor xr and clonidine(she has anxiety and ocd-and lots of
Updated 2 Oct 2009 • 1 answer
Updated 30 Apr 2013 • 1 answer
Updated 2 days ago • 36 answers
Will effexor treat my bipolar disorder and anxiety and depression.so tired do taking multiple pills?
Updated 21 Nov 2014 • 4 answers
Updated 15 Apr 2015 • 3 answers